Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin drug reaction
Nov 7, 2006

I am on nevirapine, lamivudine and stavudine, and I developed raised non itchy coalescing and vesicular skin lesions that get dark when they heal. They are distributed all over the body.

Response from Dr. Conway

In a small percentage of people, such a severe skin reaction can occur when nevirapine therapy is started, usually within the first few weeks. If it involves significant blisters, is spread over half your body (or more) or if it is making you sick (such as causing you a fever), it is important that you talk to your doctor about stopping the nevirapine immediately to make sure it does not get worse.



Previous
Combivir withdrawl?
Next
What's wrong with my body? Part II

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement